# SDR 2005FA0001202

- Difficulty date: August 17, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N50
- Make and model: Gulstm 680E
- Aircraft serial: 680E81862
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 75622CG
- Part serial: WE4933L
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON START UP FOR SECOND FLIGHT OF THE DAY, AC STARTER WOULD NOT ENGAGE AND TURN ENGINE.  SEVERAL ATTEMPS WERE MADE TO START THE ENGINE.  STARTER WOULD TURN BUT WOULD NOT ENGAGE AND TURN OVER ENGINE.  THIS STARTER WAS INSTALLED ON THIS AIRCRAFT ON THE SAME ENGINE AND REMOVED FOR THE SAME REASON IN 10/17/01.  (K)
